# SDR UIEA2017012400104

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HORIZONTAL STAB TIP AFT STATIC DISCHARGE BASE DAMAGED.  REMOVED AND REPLACED STATIC DISCHARGER BASE IAW 23-61-01-022-018 STEP 7 AND 23-61-01-402-013 STEP 6.
